# SDR DALA2017051103808

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 1022-1053, LBL 46 FLOOR SUPPORT HAS CORROSION IN MULTIPLE AREAS INCLUDING OUTBD FLANGE. REMOVED CORROSION BY BLENDING ON FLOOR SUPPORT AT LBL46 STA 1041 .025" MATERIAL REMOVED .055" REMAINING .080" ORIGINAL THICKNESS OUT OF LIMITS IAW SRM 53-00-00-1A FIG 103. FABRICATED NEW FLOOR SUPPORT IAW B717 SRM 51-30-08-OG FIG 2 AND DWG 9981474 REV L. REPLACED FLOOR SUPPORT P/N 9981474-81 IAW SRM 51-41-05-OG PG 3 PARA 8 AND DWG 9981474 REV L.
